Lembar kerja Prioritas & delegasi gratis yang dapat dicetak: 8 soal dari mudah hingga tingkat ujian, dengan kunci jawaban. Cetak atau simpan sebagai PDF.
Untuk pengajar: gratis untuk dicetak, disalin, dan dipakai di kelas. Setiap lembar kerja baru punya nilai baru dan kunci jawabannya sendiri. Tautan ke ExamProblems di halaman mata kuliah Anda sangat kami hargai.
Nama: ____________________ Tanggal: ____________
1.Mudah
Seorang asisten keperawatan melaporkan empat temuan. Mana yang harus diperiksa perawat lebih dulu?
APasien yang tiba-tiba tidak dapat menggerakkan lengan kanannya
BPasien yang meminta selimut tambahan
CPasien yang nampan sarapannya tidak habis
DPasien yang ingin menelepon kerabat
2.Mudah
What is a “near miss” in patient safety?
AA planned treatment that did not work
BA complaint from a visitor
CAn error that reached the patient and caused serious harm
DAn error that was caught before it reached the patient
3.Mudah
Which hemoglobin result is low for an adult woman?
A14,0 g/dL (140 g/L)
B7,8 g/dL (78 g/L)
C13,2 g/dL (132 g/L)
D12,6 g/dL (126 g/L)
4.Sedang
A patient reports pain of 8/10. Before giving the prescribed as-needed analgesic, what does the nurse do first?
ATell the patient to wait until the next scheduled dose is due in two hours
BGive the strongest analgesic on the chart straight away
CAsk the nursing assistant to reposition the patient
DAssess the location, character and onset of the pain and the vital signs
5.Sedang
A nursing assistant tells the RN that a patient’s IV pump is alarming. What is the best response?
A“Turn the pump off and on again until it stops.”
B“I will come and check the pump and the IV site now.”
C“Increase the rate a little so the alarm clears.”
D“Silence the alarm and I will check it at the end of the shift.”
6.Sedang
Five days after starting heparin, a patient’s platelet count has fallen by more than half. What should the nurse suspect?
AAn expected effect that needs no action
BIron deficiency anemia
CHeparin-induced thrombocytopenia
DVitamin K deficiency
7.Sulit
An older patient with heart failure is receiving a second unit of blood. She becomes breathless, with crackles in both lungs and a rising blood pressure. What is most likely happening?
ATransfusion-associated circulatory overload
BAn expected effect of the first unit
CA mild allergic reaction with hives
DHypoglycemia caused by the stored blood product
8.Sulit
On an addiction unit, which patient should the nurse assess first?
ADrowsy with pinpoint pupils and a respiratory rate of 7/min
BYawning, with a runny nose and dilated pupils
CAnxious, with goose bumps, stomach cramps and loose stools
DAsking for an extra blanket and a hot drink
Kunci jawaban
1. A · Pasien yang tiba-tiba tidak dapat menggerakkan lengan kanannya
2. D · An error that was caught before it reached the patient
3. B · 7,8 g/dL (78 g/L)
4. D · Assess the location, character and onset of the pain and the vital signs
5. B · “I will come and check the pump and the IV site now.”
6. C · Heparin-induced thrombocytopenia
7. A · Transfusion-associated circulatory overload
8. A · Drowsy with pinpoint pupils and a respiratory rate of 7/min
Penyelesaian lengkap langkah demi langkah: latih topik ini di examproblems.com.